Is intake of Betacap, Petril and Bupropion safe for reducing nicotine craving?
Continue the drugs, consider stopping Clonazepam.
Welcome to HCM.
I can understand your concerns.
You are taking bupron, petrol and BETACAP.
You are addicted to nicotine.
The medications are appropriate for you. Bupron can reduce nicotine craving.
You feel sleepy in morning at office. This is probably due to Clonazepam. You can stop this drug if you do not have sleep issues in night. Please discuss this with your doctor.
The episode of increased heart beats and dry mouth could be due to anxiety. Excessive nicotine can induce anxiety at times.
Continue with your medicines till your doctor recommends.
All the best.
Dr. Shubham Mehta, MD(Psychiatry).
Only Clonazepam is habit forming, not other drugs.
Clonazepam can cause addiction but not other drugs. So, donot worry about this.
Body may take some time to adapt to the drugs.
Drink lots of water. Do physical exercise.
Just keep in touch with your doctor.
Yesterday night I didnt take pertil 0.25mg tablet and slept without any problem. today morning also i havnt taken these medicines.. I feel little sleepy.. I want to stop completely from now.. Can u tell me when does the symptoms lasts and for how may days.. XXXXXXX of 0.75 mg i used to take per day and for One month.
Stopping suddenly can cause any health issues, which is severe??
Keep your doctor informed about drug changes.
That is good news. You slept without Clonazepam. As 0.25mg is a very minimal dose, there would not be any serious side effects of stopping it abruptly. Do keep your doctor informed about it.
The sleepiness will resolve today itself.
I would also suggest you to continue bupron and BETACAP as per your doctor's advice.. These drugs usually do not cause withdrawal symptoms but you might relapse to nicotine addiction again.
Hope this helps.
Yerterday i havent taken any tablet.. When i was having lunch yesterday everything got vomitted.. I was fully tired and took petril tablet and slept.. I used to get sudden jerk in my legs and hands until i got sleep.. I am continuing with the tablet and going for hospital now.. I am getting afraid
Do not stop the drugs abruptly.
As I suggested you earlier, please do not stop the medications abruptly. Keep in touch with your doctor.
Do not worry. Contact with your doctor.
Please do inform me about what your doctor suggests.